web analytics

Neuropathy Feet Due To Chemotherapy

Neuropathy Post Chemotherapy BurningNumb Feet TheVillagesNeuropathy

When you originally presented to the office, you presented with very severe numbness and pain in the lower extremities and feet. What we observed from your history is you actually had neuropathy due to chemotherapy. How have you responded to the Davis Neuropathy protocol and how are you doing today regarding the pain and numbness in the feel? When I first came I was in very bad pain and the numbness was very bad. After treatment it was a great improvement. I’m very satisfied and satisfied with everything that was done to me. Well congratulations with your results, and we’re very proud to serve you here in the . Also the staff was very helpful and everything and very pleasant and wonderful to work with.

Well congratulations we’re delighted to have you here as a patient.

Leave a Reply